# SDR BN5A2013042300001

- Difficulty date: April 12, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N349MC
- Make and model: Israel 1124
- Aircraft serial: 224
- Aircraft time: 9,525 hours, 6,930 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Bent
- Location: Lt Mlg Connector
- Part time: 9,525 hours, 6,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF MAIN LANDING GEAR HANDLE WOULD NOT MOVE TO THE RETRACT POSITION.  DURING TROUBLESHOOTING FOUND BENT AND DAMAGED PINS ON LEFT LANDING GEAR CONNECTOR P217.  REMOVED LEFT MLG CONNECTORS P 217 AND INSTALLED NEW PLUG P/N MS3126F20-39S AND MS3126F20-39P IAW WW 1124 STANDARD PRACTICES 20-10-05.  REMOVED LEFT GROUND CONTACT SWITCH P/N 444E1-12 AND INSTALLED NEW SWITCH P/N 444E1-12 AND ADJUSTED IAW WESTWIND 1124 MM 32-60-00.  REMOVED DEFECTIVE LANDING GEAR OVERRIDE SOLENOID P/N SDC-120 AND INSTALLED SERVICEABLE UNIT P/N SCD-120 IAW WW1124 STANDARD PRACTICES 20-10-06.  GEAR WARNING HORN FUNCTION CHECK IAW WW 1124 MM 32-60-00.  LANDING GEAR RETRACTION AND EXTENSION CHECK IAW WW 1124 MM 32-30-00.  LIFT DUMP SYSTEM FUNCTION CHECK IAW WW1124 MM 27-60-00.  ANTI SKID SYSTEM OPS CHECK IAW WW 1124 MM 32-44-00.  ALL SYSTEMS OPERATED SATISFACTORY.
